# SDR TWRA9783

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE AT JFK, FOUND ONE LIGHT INOP ON FLOOR MOUNTED EGRESS STRIP AT SEAT 4ABC.  REPAIRED BROKEN WIRE AT SEAT 4ABC, OPS CHECKS OK PER MM 33-51-00.  (M)
